Alert archive / Arkansas / Tornado Warnings in 2017
Tornado Warning 9, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Mar 6, 2017, 11:51 PM CST for 4 counties in Arkansas. It was in force for 39 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 6, 2017, 11:51 PM CST (05:51 UTC)
- Expired
- Mar 7, 2017, 12:30 AM CST
- In force
- 39 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Boone County, AR, Marion County, AR, Newton County, AR, Searcy County, AR
The radar
The Western Arkansas radar (KSRX), 138 km from the middle of the area, began a volume at 05:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 6, 11:52 PM CST | TSTM WND DMG | Parthenon, AR | ROOF BLOWN OFF OF A CHURCH |
| Mar 6, 11:52 PM CST | TSTM WND DMG | Parthenon, AR | SEVERAL HOMES HAVE SUFFERED DAMAGE...AND THE POST OFFICE HAS BEEN DESTROYED. THE ROOF WAS BLOWN OFF OF A CHURCH...AND SEVERAL ROADWAYS ARE BLOCKED. |
| Mar 6, 11:52 PM CST | TSTM WND DMG | Parthenon, AR | THE POST OFFICE AT PARTHENON WAS REPORTED TO BE DAMAGED. |
| Mar 6, 11:57 PM CST | TSTM WND DMG | Jasper, AR | SOME ROOFS HAD SHINGLES BLOWN OFF OF THEM. TREES WERE BLOWN DOWN AND SNAPPED. |
| Mar 7, 12:00 AM CST | TSTM WND DMG | 5 E Jasper, AR | A FEW LARGE TREES WERE BLOWN DOWN. |
| Mar 7, 12:00 AM CST | HAIL 1 | 5 E Jasper, AR | |
| Mar 7, 12:06 AM CST | TSTM WND DMG | Hasty, AR | TREES DOWN IN HASTY |
| Mar 7, 12:06 AM CST | TSTM WND DMG | Hasty, AR | TREES AND POWER LINES WERE BLOWN DOWN. MULTIPLE TREES ARE DOWN ON THE ROAD BETWEEN HASTY AND CARVER. |
| Mar 7, 12:09 AM CST | TSTM WND DMG | 2 Ne Hasty, AR | TREES AND POWER LINES WERE BLOWN DOWN. |
| Mar 7, 12:23 AM CST | TSTM WND DMG | 2 N Saint Joe, AR | TREES WERE BLOWN DOWN. |
| Mar 7, 12:23 AM CST | TSTM WND DMG | Saint Joe, AR | A SECOND HOME IN SAINT JOE HAS BEEN REPORTED AS DESTROYED BY THE SHERIFFS OFFICE. |
| Mar 7, 12:23 AM CST | TSTM WND DMG | Saint Joe, AR | HOUSE IS DESTROYED WITH MANY TREES AND POWER LINES DOWN IN ST. JOE. |
| Mar 7, 12:25 AM CST | TSTM WND DMG | 2 Ne Saint Joe, AR | TREES AND POWER LINES WERE BLOWN DOWN NEAR HIGHWAY 374 AND NORTH TOMAHAWK ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 6, 9:21 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.9 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 629 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 319 m²/s²
- 0-3 km storm-relative helicity
- 542 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 8.2
The text
As transmitted.
471
WFUS54 KLZK 070551
TORLZK
ARC009-089-101-129-070630-
/O.NEW.KLZK.TO.W.0009.170307T0551Z-170307T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
1151 PM CST MON MAR 6 2017
The National Weather Service in Little Rock has issued a
* Tornado Warning for...
Northern Newton County in north central Arkansas...
Northwestern Searcy County in north central Arkansas...
Southwestern Marion County in north central Arkansas...
Southeastern Boone County in north central Arkansas...
* Until 1230 AM CST
* At 1150 PM CST, a severe thunderstorm capable of producing a
tornado was located near Jasper, moving east at 40 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Marshall... Yellville...
Jasper... Western Grove...
Valley Springs... Dugger...
Carver... Erbie...
Duff... Point Peter...
Eula... Lost Valley State Park...
Piercetown... Pruitt...
Crawford... Upper Buffalo Wilderness Area...
Everton... St. Joe...
Pindall... Gilbert...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3589 9341 3610 9339 3622 9269 3590 9264
TIME...MOT...LOC 0550Z 258DEG 36KT 3597 9323
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
Brown4 follow-up statements
201
WWUS54 KLZK 070602
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
1202 AM CST TUE MAR 7 2017
ARC009-089-101-129-070630-
/O.CON.KLZK.TO.W.0009.000000T0000Z-170307T0630Z/
Newton AR-Searcy AR-Marion AR-Boone AR-
1202 AM CST TUE MAR 7 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM CST FOR
NORTHEASTERN NEWTON...NORTHWESTERN SEARCY...SOUTHWESTERN MARION AND
SOUTHEASTERN BOONE COUNTIES...
At 1201 AM CST, a severe thunderstorm capable of producing a tornado
was located over Piercetown, or near Jasper, moving east at 40 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Marshall... Yellville...
Jasper... Western Grove...
Valley Springs... Dugger...
Carver... Erbie...
Duff... Point Peter...
Piercetown... Pruitt...
Crawford... Everton...
St. Joe... Pindall...
Gilbert... Zach...
Marble Falls... Yardelle...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3597 9333 3611 9331 3622 9269 3590 9264
3592 9315
TIME...MOT...LOC 0601Z 258DEG 36KT 3599 9309
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
Brown992
WWUS54 KLZK 070609
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
1209 AM CST TUE MAR 7 2017
ARC009-089-101-129-070630-
/O.CON.KLZK.TO.W.0009.000000T0000Z-170307T0630Z/
Newton AR-Searcy AR-Marion AR-Boone AR-
1209 AM CST TUE MAR 7 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM CST FOR
NORTHEASTERN NEWTON...NORTHWESTERN SEARCY...SOUTHWESTERN MARION AND
SOUTHEASTERN BOONE COUNTIES...
At 1208 AM CST, a severe thunderstorm capable of producing a tornado
was located over Carver, or 10 miles east of Jasper, moving east at
40 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Marshall... Yellville...
Western Grove... Valley Springs...
Dugger... Carver...
Duff... Point Peter...
Piercetown... Pruitt...
Crawford... Everton...
St. Joe... Pindall...
Gilbert... Zach...
Marble Falls... Yardelle...
Silver Hill... Eros...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3596 9317 3613 9316 3622 9269 3590 9264
3592 9309
TIME...MOT...LOC 0608Z 258DEG 36KT 3601 9300
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
Brown039
WWUS54 KLZK 070616
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
1216 AM CST TUE MAR 7 2017
ARC009-089-101-129-070630-
/O.CON.KLZK.TO.W.0009.000000T0000Z-170307T0630Z/
Newton AR-Searcy AR-Marion AR-Boone AR-
1216 AM CST TUE MAR 7 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM CST FOR
NORTHEASTERN NEWTON...NORTHWESTERN SEARCY...SOUTHWESTERN MARION AND
SOUTHEASTERN BOONE COUNTIES...
At 1216 AM CST, a severe thunderstorm capable of producing a tornado
was located near Western Grove, or 16 miles east of Jasper, moving
east at 40 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Marshall... Yellville...
Western Grove... Valley Springs...
Dugger... Duff...
Point Peter... Everton...
St. Joe... Pindall...
Gilbert... Zach...
Yardelle... Silver Hill...
Bruno... Woolum Recreation Area...
Baker Ford... Eros...
Ralph...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3597 9304 3615 9299 3622 9269 3590 9264
3594 9297
TIME...MOT...LOC 0616Z 258DEG 36KT 3603 9290
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
Brown949
WWUS54 KLZK 070623
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
1223 AM CST TUE MAR 7 2017
ARC009-101-070632-
/O.CAN.KLZK.TO.W.0009.000000T0000Z-170307T0630Z/
Newton AR-Boone AR-
1223 AM CST TUE MAR 7 2017
...THE TORNADO WARNING FOR NORTHEASTERN NEWTON AND SOUTHEASTERN BOONE
COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of Newton and Boone counties. Therefore, the warning has been
cancelled for those counties.
A tornado watch remains in effect until 500 AM CST for north central
Arkansas.
LAT...LON 3622 9269 3596 9265 3598 9293 3599 9295
3611 9294 3612 9289 3617 9289
TIME...MOT...LOC 0622Z 258DEG 36KT 3604 9282
$$
ARC089-129-070630-
/O.CON.KLZK.TO.W.0009.000000T0000Z-170307T0630Z/
Searcy AR-Marion AR-
1223 AM CST TUE MAR 7 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM CST FOR
NORTHWESTERN SEARCY AND SOUTHWESTERN MARION COUNTIES...
At 1222 AM CST, a severe thunderstorm capable of producing a tornado
was located near Duff, or 13 miles northwest of Marshall, moving east
at 40 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Yellville... Duff...
St. Joe... Pindall...
Gilbert... Bruno...
Baker Ford... Silver Hill...
Eros... Ralph...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3622 9269 3596 9265 3598 9293 3599 9295
3611 9294 3612 9289 3617 9289
TIME...MOT...LOC 0622Z 258DEG 36KT 3604 9282
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
BrownWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Mar 6, 11:40 PM CST, 11 minutes earlier.
Area forecast discussion, Mar 6, 11:40 PM CST, 11 minutes before
Area Forecast Discussion...Update National Weather Service Little Rock AR 1140 PM CST Mon Mar 6 2017 .Aviation... Overall VFR ceilings with patchy MVFR conditions will start the forecast. An area of light rain and showers, with only isolated thunder, will initially move northeast over eastern to southeastern AR late this early evening. Isolated other convection will be seen central to western areas. Overnight, the convection will overspread the state from the west, as a cold front and upper system move through the region. Strong to severe storms will be seen ahead and along the front, starting in the northwest, and gradually moving southeast to central then southern AR by sunrise Tuesday. All Tafs will be affect. Additional MVFR and areas of IFR will be seen after midnight and with the stronger convection. Winds will be south at 10 to 20 mph with some higher gusts, then switch to the west to northwest behind the front and be 10 to 20 mph. Low level wind shear will be seen ahead of the front, as a low level jet has set up over AR late this evening and into the overnight hours and will affect most Taf sites. The shear will lower behind the cold front. (59) && .Prev Discussion.../ Issued 830 PM CST Mon Mar 6 2017/ .Discussion... Overall forecast on track. Evening convection has been light over AR with a bit lack of upper lift, but are now seeing additional convection forming over northwest AR. But later this evening and into the overnight, better lift will be seen as the upper level low pressure trough swings closer to AR, and the cold front moves through AR overnight. All other factors are present in the atmosphere, good moisture, enough of instability, and speed and directional shear with the wind fields in the atmosphere. Still do expected isolated strong to severe storms before the cold front, while the better chance will be seen along the boundary. Damaging winds, large hail and isolated tornadoes are expected. Timing of the main storms with the cold front remain around 8 PM to midnight in northwest AR, midnight to 5 AM for central, and 4 AM to sunrise Tuesday for eastern to southeastern areas. Otherwise, lows tonight will be from the 40s to 50s north, the 50s to 60s central, to 60s south. Temperatures will quickly lower behind the cold front overnight. Winds will also be elevated from the northwest then become west later in the day. Clouds will break and partly to mostly sunny conditions will be seen later Tuesday, with highs in the 50s to 60s. Late evening update will mainly fine tune convection chances. (59) && .Prev Discussion.../ Issued 256 PM CST Mon Mar 6 2017/ .SHORT TERM...Tonight Through Wednesday Light showers were in place around the state for much of the day today with overcast skies. Through the day today have continued to see temperatures warm across the state with breezy southerly winds. The main focus of the short term is the tonight period as a cold front approaches from the west. Strong warm advection win some locations, will be seen as an upper system and cold front move through the region.ill continue through the evening hours allowing temperatures to remain fairly steady after dark tonight...with dewpoints on the rise as well. Ahead of the cold front...a moderately unstable atmosphere and plenty of wind energy will be in place across the state. Nam and HRRR model soundings show over 1500 j/kg of CAPE and 400+ 0-1 helicity across portions of west central Arkansas. Equally concerning given these and other parameters, is that the HRRR has shown great run to run consistency in developing cells out ahead of the main line across portions of west central Arkansas. Coinciding with these parameters is that in the past few hours, have started to see some breaks in the clouds across portions of Yell, Logan, and Scott counties. Putting the pieces together...it does appear that if enough forcing can be generated the locations where cells could develop ahead of the front would be north and west of an Arkadelphia to Conway to Mountain Home line. If these cells are able to develop...all modes of severe weather will be possible (hail, winds, tornado). This system will evolve very similar to what was seen last week as a cold front will move through the state during the overnight hours. Storms along this front will be linear in nature and lead to a straight line wind threat as it moves quickly through the state. Along these lines of storms, a brief tornado may spin up. Behind the front on Tuesday, dew points will plummet and breezy northwest winds will be seen. This will likely create a slightly elevated wildfire danger. But at this time, it does appear that a red flag warning will not be needed. && .LONG TERM...Wednesday Night Through Monday Night A few interesting events are shaping up during the extended term. First event will be a frontal boundary sagging down from the north into the state in the Thursday night into Friday time frame. Models generally push the front southward thru the CWA and bring it back north as a warm front later on Friday. Upper level flow will NWLY thru the period, and I am a bit concerned that the front may end up stalling and becoming quasi-stationary, which would lead to the potential for a heavier rain event. Will have to see how this evolves over the next day or two. The bigger focus right now will be on Saturday into Saturday night. Models are showing a vigorous shortwave dropping down, along with an associated cold front moving in from the northwest. At this time this certainly looks like it may have the potential to produce severe weather, although at this range it's tough to make a judgement call on whether or not there will be enough instability. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 57 66 40 69 / 100 50 0 0 Camden AR 66 70 40 73 / 80 80 0 0 Harrison AR 46 63 38 70 / 90 10 0 0 Hot Springs AR 60 69 40 72 / 90 50 0 0 Little Rock AR 64 68 41 72 / 90 60 0 0 Monticello AR 65 69 41 72 / 80 90 10 0 Mount Ida AR 58 66 37 71 / 90 40 0 0 Mountain Home AR 49 64 38 70 / 90 10 0 0 Newport AR 59 66 40 69 / 90 60 0 0 Pine Bluff AR 66 70 41 70 / 80 90 0 0 Russellville AR 56 67 38 71 / 90 20 0 0 Searcy AR 60 68 39 71 / 90 60 0 0 Stuttgart AR 65 69 42 70 / 90 90 0 0 && .LZK Watches/Warnings/Advisories...NONE. && Short Term...65 / Long Term...53
Hazardous weather outlook, Mar 6, 11:37 PM CST, 14 minutes before
Hazardous Weather Outlook...Updated National Weather Service Little Rock AR 1137 PM CST Mon Mar 6 2017 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-071100- Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita- Calhoun-Bradley-Drew- 1137 PM CST Mon Mar 6 2017 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Overnight Scattered showers and thunderstorms are likely overnight ahead of a cold front. Strong to severe thunderstorms are possible tonight and into the early morning hours Tuesday. If storms do become severe, they are capable of producing large hail, and damaging winds, as well as a few tornadoes. In the pre-dawn hours, a cold front will move into Arkansas, with a line of showers and thunderstorms along it. Severe thunderstorms could occur along the front, with damaging wind gusts and large hail. Very brief, weak tornadoes are possible as the line of storms moves through, as these can occur in lines of storms. With high moisture content in the atmosphere, stronger storms will be capable of producing locally heavy rainfall, with amounts of an inch or two in a very short time period. This could cause localized flooding issues. .DAYS TWO THROUGH SEVEN...Tuesday Through Sunday The line of storms is expected to gradually decrease in intensity as it moves through the state before exiting by early afternoon Tuesday. Behind the front, an elevated wild fire danger will exist as winds become elevated from the northwest and relative humidity values drop Tuesday afternoon. Extra caution should be used when burning. .Spotter Information Statement... Spotter Activation will likely be necessary this evening into the overnight hours. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. Brown/59
In the hours before
Special weather statement, Mar 6, 10:40 PM CST, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1040 PM CST MON MAR 6 2017
ARZ003-004-070515-
Marion AR-Boone AR-
1040 PM CST MON MAR 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION AND CENTRAL
BOONE COUNTIES UNTIL 1115 PM CST...
At 1039 PM CST, Doppler radar was tracking a strong thunderstorm over
Capps, or over Harrison, moving northeast at 45 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Harrison... Diamond City...
Bergman... Lead Hill...
Pyatt... Olvey...
Myrtle... Dodd City...
Capps... Willis...
Lakeway... Winington...
Clark Hill... Bellefonte...
Zinc... South Lead Hill...
Batavia... Fairview in Marion County...
Bear Creek Springs... Hopewell in Boone County...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 500 AM CST for north central
Arkansas.
LAT...LON 3632 9258 3612 9311 3612 9320 3625 9329
3650 9293 3650 9280
TIME...MOT...LOC 0439Z 240DEG 41KT 3622 9315
BrownSpecial weather statement, Mar 6, 11:05 PM CST, 46 minutes before
Special Weather Statement National Weather Service Little Rock AR 1105 PM CST MON MAR 6 2017 ARZ037-038-041-070545- Scott AR-Yell AR-Montgomery AR- 1105 PM CST MON MAR 6 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YELL...SOUTHEASTERN SCOTT AND NORTH CENTRAL MONTGOMERY COUNTIES UNTIL 1145 PM CST... At 1105 PM CST, Doppler radar was tracking a strong thunderstorm near Muddy Creek WMA, or 14 miles northwest of Mount Ida, moving northeast at 40 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Gravelly... Fourche Valley... Muddy Creek WMA... Wing... Chula... Macedonia in Yell County... Waltreak... Bluffton... Rover... Nola... Fourche Mountain Recreation Are... Onyx... Sims... Briggsville... PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A tornado watch remains in effect until 500 AM CST for western and central Arkansas. LAT...LON 3463 9371 3475 9387 3511 9351 3492 9328 TIME...MOT...LOC 0505Z 224DEG 35KT 3475 9373 Brown
Local storm report, Mar 6, 11:49 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1149 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 PM HAIL MT SHERMAN 36.03N 93.25W
03/06/2017 E1.75 INCH NEWTON AR LAW ENFORCEMENT
&&
57Special weather statement, Mar 6, 11:51 PM CST, 0 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1151 PM CST MON MAR 6 2017
ARZ030-037-038-040-070630-
Polk AR-Scott AR-Logan AR-Yell AR-
1151 PM CST MON MAR 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOGAN...WEST CENTRAL
YELL...NORTHWESTERN POLK AND SCOTT COUNTIES UNTIL 1230 AM CST...
At 1150 PM CST, Doppler radar was tracking a strong thunderstorm near
Beauchamp, or 10 miles west of Waldron, moving northeast at 45 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Booneville... Waldron...
Magazine... Blue Mountain...
Beauchamp... Stonehouse Recreation Area...
Cardiff... Mountain Fork...
Gravelly... Fourche Valley...
Oliver... Morgan Springs...
Queen Wilhelmina State Park... Bates...
Barber... Black Fork...
Winfield... Olio...
Bluffton... Boles...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 500 AM CST for western and
central Arkansas.
LAT...LON 3486 9445 3496 9432 3497 9423 3502 9423
3531 9381 3490 9352 3461 9446
TIME...MOT...LOC 0550Z 232DEG 38KT 3486 9426
62The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 10:40 PM CST | Special Weather Statement | LZK | Boone | 35 min |
| Mar 6, 11:05 PM CST | Special Weather Statement | LZK | Yell | 40 min |
| Mar 6, 11:20 PM CST | Tornado Warning | LZK | Boone, Newton | 40 min |
| Mar 6, 11:25 PM CST | Tornado Warning | LZK | Polk, Scott | 24 min |
| Mar 6, 11:51 PM CST | Special Weather Statement | LZK | Scott | 39 min |
| Mar 6, 11:55 PM CST | Severe Thunderstorm Warning | LZK | Baxter, Boone, Marion, Newton, Searcy | 50 min |
| Mar 7, 12:21 AM CST | Tornado Warning | LZK | Montgomery, Polk, Scott | 39 min |
| Mar 7, 12:25 AM CST | Tornado Warning | LZK | Baxter, Marion, Searcy | 35 min |
| Mar 7, 12:33 AM CST | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy | 42 min |
| Mar 7, 12:36 AM CST | Severe Thunderstorm Warning | LZK | Baxter, Boone, Fulton, Izard, Marion, Newton and 1 more | 39 min |
| Mar 7, 12:53 AM CST | Tornado Warning | LZK | Baxter, Fulton, Izard, Marion, Searcy, Stone | 37 min |
| Mar 7, 12:58 AM CST | Severe Thunderstorm Warning | LZK | Logan, Perry, Scott, Yell | 47 min |
| Mar 7, 1:13 AM CST | Special Weather Statement | LZK | Logan | 32 min |
| Mar 7, 1:22 AM CST | Special Weather Statement | LZK | Izard, Johnson, Newton, Pope, Searcy, Stone | 38 min |
| Mar 7, 1:26 AM CST | Tornado Warning | LZK | Fulton, Izard, Sharp | 49 min |
| Mar 7, 1:37 AM CST | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 38 min |
| Mar 7, 1:44 AM CST | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Fulton, Independence, Izard, Searcy and 3 more | 46 min |
| Mar 7, 1:54 AM CST | Tornado Warning | LZK | Fulton, Sharp | 19 min |
| Mar 7, 1:55 AM CST | Tornado Warning | LZK | Conway, Faulkner, Perry, Pope, Yell | 50 min |
| Mar 7, 1:59 AM CST | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Newton, Pope, Searcy and 2 more | 46 min |
| Mar 7, 2:12 AM CST | Severe Thunderstorm Warning | LZK | Sharp | 18 min |
| Mar 7, 2:32 AM CST | Special Weather Statement | LZK | Garland, Montgomery, Perry, Polk, Yell | 43 min |
| Mar 7, 2:38 AM CST | Special Weather Statement | LZK | Cleburne, Independence, Jackson | 37 min |
| Mar 7, 2:42 AM CST | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Van Buren, White | 48 min |
| Mar 7, 3:05 AM CST | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Lonoke, Perry, White | 40 min |
| Mar 7, 3:14 AM CST | Tornado Warning | LZK | Faulkner | 31 min |
| Mar 7, 3:26 AM CST | Tornado Warning | LZK | Faulkner, White | 19 min |
| Mar 7, 3:43 AM CST | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Lonoke, Prairie, Pulaski, White | 47 min |
| Mar 7, 4:38 AM CST | Special Weather Statement | LZK | Woodruff | 37 min |
Nearby
Tornado Warnings in Arkansas, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.